# SDR CNMA20090132

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 457-495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 457-495, RBL 53 CORROSION ON LAVATORY SUPPORT AT 2 EA PLCS.  CORRRODED SUPPORT REMOVED.  NEW FABRICATED PN OAI-53-001 IAW SRM VOL 3 53-11-01, FIG 1 AND GMM 4.45 USING FASTENERS IAW SRM VOL 2 31-31-01.
